# SDR UIEA2018081001645

- Difficulty date: August 9, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,944 hours, 20,950 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 1853M64618
- Part serial: EMO15529
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL FLOW INDICATION INOP. (NO CALCULATED FUEL ON FMS). REPLACED W13 HARNESS ON NR 1 ENG IAW AMM 73-21-18. FUEL FLOW CHECK DURING ENGINE RUNS IAW AMM 71-00-00.
